# SDR DL72L991992

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 651858914
- Condition: Cracked
- Location: Ws 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE STRINGER TO RIB ATTACH FLANGE OF WING STRINGER 17R AT WING STATION 304.  THE DAMAGE WAS FOUND AT HMV AND REPAIRED PER ERA 333519-14.
